Start Submission Become a Reviewer

Reading: Profound thrombocytopenia and generalized hyperpigmentation following pyrimethamine use

Download

A- A+
Alt. Display

Case Reports

Profound thrombocytopenia and generalized hyperpigmentation following pyrimethamine use

Authors:

Manouri P Senanayake ,

University of Colombo, LK
About Manouri
Professor in Paediatrics, University of Colombo
X close

D S G Mettananda,

Lady Ridgeway Children’s Hospital, Colombo,, LK
About D S G
Registrar, Lady Ridgeway Children’s Hospital, Colombo
X close

Sudharma Vidyatilake

Lady Ridgeway Children’s Hospital, Colombo, LK
About Sudharma

Consultant Haematologist, Lady Ridgeway Children’s Hospital, Colombo

X close

Abstract

Sri Lanka Journal of Child Health, 2011; 40: 134-135

 (Keywords: Pyrimethamine; profound thrombocytopenia; hyperpigmentation)

 DOI: http://dx.doi.org/10.4038/sljch.v40i3.3513

How to Cite: Senanayake, M.P., Mettananda, D.S.G. and Vidyatilake, S., 2011. Profound thrombocytopenia and generalized hyperpigmentation following pyrimethamine use. Sri Lanka Journal of Child Health, 40(3), pp.134–135. DOI: http://doi.org/10.4038/sljch.v40i3.3513
Published on 08 Sep 2011.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus